Header

UZH-Logo

Maintenance Infos

Asymptotic and bootstrap confidence bounds for the structural average of curves


Wang, Kongming; Gasser, Theo (1998). Asymptotic and bootstrap confidence bounds for the structural average of curves. The Annals of Statistics, 26(3):972-991.

Statistics

Citations

6 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:1998
Deposited On:05 Aug 2015 14:07
Last Modified:05 Apr 2016 19:20
Publisher:Institute of Mathematical Statistics
ISSN:0090-5364

Download

Full text not available from this repository.